# SDR SWI2025F00134

- Difficulty date: July 9, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA55096-ETD2019-170-152141 MXCODEID50106-PR - DENTS (20 EACH) ON CENTER FUSELAGE II AFTER PLUG SKIN P/N 170-20995-003 FROM FR 60-73 AND FROM STGR 5R-8R, FOUND TO BE WITHIN TEMPORARY ALLOWABLE LIMITS, PER ETD, FOR 7500 FC. REQUIRES DET EVERY 750 FC. REF ETD2019-170-152110, PART NUMBER:   - , SERIAL NUMBER: 17000441, POSITION:      (FILED CLOSED)    REPLACED FUSELAGE SKIN P/N 170-20995-003 REF SRM 51-40-08 AND ETD 2024-170-004269A AND FEAM WO MIA-WA-11-2024 REV C CAMP CP 28768587
